# SDR YENA2025091600935

- Difficulty date: September 12, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N2043J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09191
- Aircraft time: 18,622 hours, 5,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT EXTERNAL SKIN LOC. BTW FR 71 TO FR72 AND BTW STR 33L TO STR 34 AT LOWER FUSELAGE; (RESOLVED ON W/O: 1377910 TASKCARD: NR-00030) REF AEROMAN WO 2025 191/1 NR 512973 PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN LOC. BTW FR 71 TO FR72 AND BTW STR 33L TO STR 34L  AT LOWER FUSELAGE IAW A321 NEO SRM 53-51-11-300-036, FIGURE 001 (SHEET 1). THIS REPAIR IS CLASSIFIED CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT FC 60000, FH 120000,  SUBSEQUENT INSPECTION AT INTERVALS OF TBD, INSPECTION METHOD: TBD IAW A321 NEO SRM 53-51-11-205-018 , TABLE 001
